# SDR DALA1306480674

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 67,718 hours, 30,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SCATCH,  A SLIGHT DENT ON BELLEY 15", FWD 17" LT OF CENTER OF FWD WI-FI ANTENNA.   CLEANED UP SCRATCH PAINT AREA.   DAMAGE LESS THAN LIMIT IAW SRM 53-00-01.
